# SDR CAL950111

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251.6
- Part time: 71,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND SKIN CRACKED AT SEVERAL FASTENER HOLES ON RT SIDE OF FUSELAGE BETWEEN BS 188 AND BS 251.6.  ALL CRACKS WERE APPROXIMATELY 1 INCH LONG.  THE CRACKS WERE REPAIRED IAW EA 5310-01188, PART 3.  (X)
